MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 08/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, patient was placed with the trialysis line.In less than 24 hours, when drew blood from the line about at least 40cc of air was drawn, ct scan also indicates air at the left side of the neck, patient currently under observation and supportive measures for air embolism.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of air leakage through the catheter is inconclusive because the failure could not be replicated.One 15 cm trialysis catheter was returned for evaluation.An initial visual observation of the returned catheter showed blood residues throughout the returned catheter.A functional test of attempting to infuse water into each lumen of the catheter using a 12 ml syringe revealed the catheter to be patent to infusion with no observable leaks.A functional test of attempting to aspirate water through each of the lumens using a 12 ml syringe revealed the catheter aspirated water without observable air leakage.A functional test of pressurizing each lumen with water revealed no observable leaks throughout the catheter; however, due to the large french size of the catheter, it could not be determined whether pressurizing the catheter correctly simulated complete blockage of the distal end of each lumen of the catheter.A microscopic observation revealed nothing remarkable throughout the catheter.Because exact clinical conditions could not be replicated, the complaint of air leakage through the catheter is inconclusive at this time.Possible contributing factors may include luer connection to their respective devices or other unknown conditions.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWER TRIALYSIS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23000491
Report Number3006260740-2025-06702
Device Sequence Number9469085
Product Code NIE
UDI-Device Identifier00801741086953
UDI-Public(01)00801741086953(11)250415(17)260630(10)REKQ2573
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number5605150
Device Lot NumberREKQ2573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown